On Taylor coefficients of functions of classes H1

Authors

  • V. V. Bovsunovska National technical University of Ukraine "KPI named after I. Sikorskyi", Kyiv
  • P. V.  Zaderey National technical University of Ukraine "KPI named after I. Sikorskyi", Kyiv

DOI:

https://doi.org/10.37863/umzh.v74i5.7012

Keywords:

coefficients

Abstract

UDC 517.5

We establish conditions imposed on the coefficients of a power series, under which the series under consideration is the Taylor series of a function belonging to the class H1.

Author Biography

  • P. V.  Zaderey, National technical University of Ukraine "KPI named after I. Sikorskyi", Kyiv

     

     

References

I. I. Privalov, Granichnye svojstva analiticheskih funkcij, Gostekhizdat, Moskva, Leningrad (1950).

A. Zigmund, Тригонометрические ряды. Томы I, II. (Russian) [[Trigonometric series]] Izdat. ``Mir'', Moscow Vol. I: 615 pp.; Vol. II: 537 pp. (1965).

A. Kolmogoroff, Sur Lordre de grandeur des coefficients de la seria de Fourier – Lebesque, Bull. Acad. Polon., Ser. A, 83 – 86 (1923).

S. A. Telyakovskij, Nekotorye ocenki dlya trigonometricheskih ryadov s kvazivypuklymi koefficientami, Mat. sb., 63 (105), № 3, 426 – 444 (1964).

Published

17.06.2022

Issue

Section

Short communications

How to Cite

Bovsunovska , V. V., and P.V. Zaderey. “ On Taylor Coefficients of Functions of Classes H1”. Ukrains’kyi Matematychnyi Zhurnal, vol. 74, no. 5, June 2022, pp. 725-8, https://doi.org/10.37863/umzh.v74i5.7012.